# SDR CALA2024020700340

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 19,635 hours, 2,783 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 414Z71102
- Part serial: 899
- Condition: Damaged
- Location: Nose
- Part time: 19,634 hours, 2,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE APPEARED TO BE ON RIGHT NOSE AREA.TOMC CONSULTED NO DAMAGE NOTED LIGHTNING STRIKE INSPECTIONS CARRIED OUT AS PER AMM 05-51-19 PHASE 1A, 1B AND PHASE 2. FINDINGS RAISED IN LOGBOOK REFER TO LP''S 6972633, 6972329,6973095, 6972860, 6972725, & 6972549 FOR IDENTIFIED LIGHTNING STRIKE DAMAGE CONDITIONAL CHECKS CARRIED OUT AS PREVIOUSLY NOTED. ALL DAMAGE ASSESSED AND REFERENCED ON RELATED PAGES. NO FURTHER MAINTANCE INPUT REQUIRED. LIGHTNING DMG TO FASTENER HEADS X4 LOCATIONS, SECTION 41 RH. STA 276.5, S28-29R. STA 303.375, S28-29R. STA 327.5, S28-29R. STA 327.5 WL200. DMG NO GREATER THAN 1/16 RO RIVET HEADS WITH NO DMG TO ADJACENT SKIN. PHOTO UPDATE AREA VISUALLY INSPECTED REF AMM 05-51-19 PHASE 1A, 1B AND PHASE 2. LIGHTNING STRIKE DAMAGE ALLOWABLE AS PER SRM B787-A-53-10-01-02A-661A-A, TABLE 1, STRIKES NOTED AS VISUAL, NIL DEPTH TO STRIKES. DAMAGE ASSESSMENT CHECKLIST ADDED SPEEDTAPE APPLIED TO FASTENERS, REINSPECT REQ''D EVER 400 FLIGHT CYCLES RECORDS UPDATE...UK REVIEWED REF NOTE 24, FASTENERS TO BE REPLACED WITHIN 2000 FLIGHT CYCLES. REQUESTING DIP DIP APPROVE DMG FROM LIGHTING STRIKE TO RIVETS X4 LOCATIONS, SECT 41 RH. STA 276.5, S28-29R. STA 303.375, S28-29R. STA 327.5, S28-29R. STA 327.5 WL200 DMG NO GREATER THAN 1/16" RIVET HEADS WITH NO DMG TO ADJ SKIN.. COVERED WITH TAPE AND INSP THE TAPE EACH 400 FLIGHT CYC. REPLACE THE TAPE IF DAMAGED. AND REPLACE RIVETS AT 2000 FLIGHT CYC PER B787-A-53-10-01-02A-661A-A. 3X EVIDENCE OF LIGHTNING STRIKES NOTED ON LEF
